# SDR USAA2011092700010

- Difficulty date: September 14, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 32,807 hours, 19,682 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367179900000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 221PF BETWEEN FR12 TO FR24, BETWEEN Y254 TO Y1292.  REPLACED FLOOR PANEL 221PF BETWEEN FR12 TO FR24, BETWEEN Y254 TO Y1292 IAW SRM 53-12-00, IRM 9701 REV G.
